Vol. 88, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the uniform distribution property of certain linear algebraic groups

Atsushi Murase

Vol. 88 (1980), No. 1, 163–187
Abstract

Let G be a connected semisimple linear algebraic group defined over an algebraic number field k. Denote by Gk and GA the group of k-rational points of G and its adelization. In this paper, we prove, under suitable assumptions on G, a uniformity of distribution of Gk in GA with respect to the Haar measure on GA.

Mathematical Subject Classification 2000
Primary: 22E55
Secondary: 20H05
Milestones
Received: 9 July 1979
Published: 1 May 1980
Authors
Atsushi Murase